MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that an erroneously depressed cyclosporine a (csa) result was obtained on a patient sample on a dimension rxl max hm integrated chemistry system.The erroneously depressed result was not reported to the physician(s).The same sample was reprocessed twice on the original dimension rxl max hm integrated chemistry system.Higher reprocessed results were obtained and considered correct.The higher reprocessed result of 116.3 ng/ml was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed cyclosporine a (csa) result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed cyclosporine a (csa) result obtained on a patient sample on a dimension rxl max hm integrated chemistry system.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the instrument data files and the information provided by the customer.The review of the quality control (qc) data indicated that the initial qc was out of range and then recovered within range after qc aliquot change on the event date.The customer calibrated the csa assay, which recovered acceptably.The system check was good and within the acceptable limits.There were no dimension rxl max hm integrated chemistry system errors observed, and the issue was resolved by reprocessing the same sample on the original system.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® CYCLOSPORINE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21466684
Report Number2517506-2025-00031
Device Sequence Number14300644
Product Code MKW
UDI-Device Identifier00842768025136
UDI-Public(01)00842768025136(10)BB5269(17)250926
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K023065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Model NumberN/A
Device Catalogue NumberDF89A SMN 10285193
Device Lot NumberBB5269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale